# SDR SIMA1252

- Difficulty date: May 4, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N219AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

JFK - FLT 5120 - AFTER NORMAL START, INDICATION OF RIGHT ENGINE FIRE WARNING/FIRE BELL.  DISCHARGED BOTH FIRE BOTTLES.  NORMAL EFT DURING AND AFTER START.  PERFORMED OPERATIONAL CHECK OF RIGHT HAND ENGINE.  COULD NOT DUPLICATE DISCREPANCY.  NO SIGNS OF DAMAGE.  OPS ECHECK GOOD IAW AMM 72-00-00.  (X)
